# SDR SWIA2019040545496

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 34,555 hours, 24,820 cycles
- System (JASC): 3251 · Steering Unit
- Part: Pressure Switch
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT. (FLT#2963) CLOSED REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD PRESSURE SWITCH IAW AMM. OPS CHECKS GOOD AT THIS TIME.
